# SDR 97ZZZX2359

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21AM
- Make and model: Gulstm G1159
- Aircraft serial: 110
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 1159P20504
- Condition: Delaminated
- Location: Lt Pylon
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LOWER LEFT PYLON SKIN MISSING.  SKIN DELAMINATED FROM HONEYCOMB AND APPARENTLY CAME OFF IN FLIGHT.  APPROXIMATE SIZE OF SKIN IS 12 INCHES BY 36 INCHES.  LOWER RIGHT PYLON SKIN INSPECTED AND FOUND PARTIALLY DELAMINATED.  LEFT SKIN REPLACED, RIGHT SKIN REPAIRED.  IF THIS IS NOT AN ISOLATED INCIDENT, THE MANUFACTRER NEEDS TO IMPROVE LAMINATING PROCESS CONTROL AND REQUIRE MORE FREQUENT INSPECTIONS OF THIS AREA.
